# SDR DALA2021020500701

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,008 hours, 20,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5212 L2 DOOR SEAL MAKING LOUD NOISE, LOUDER PASSING 10,000 FEEL DID NOT GO AWAY AT ALTITUDE. MAINTENANCE FOUND SEAL OUT OF RETAINER. RE-INSTALLED SEAL. DOOR OPERATION IS GOOD. (LP 5031080)
